# SDR COMA0670193

- Difficulty date: September 12, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 10,130 hours, 7,547 cycles
- Engine: Ge CF348C1
- Engine time: 8,283 hours, 6,135 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5456 - RIGHT ENGINE BLEED CAUTION MESSAGE DURING CLIMB, FLIGHT RETURNED TO THE FIELD.  CHECKED FAULT LOG IN MDC CURRENT AND HISTORY NO FAULTS OR MESSAGES PRESENT.  PERFORMED OPS CHECK OF BLEED SYSTEM, ALL CHECKS GOOD.
